# SDR CALA9800807

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 10605634
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, A-SYSTEM WENT TO 0 QUANTITY.  FOUND .125 INCH HOLE IN ENGINE DRIVEN PUMP OUTLET HOSE.  REPLACED HOSE AND INSPECTED LINE FILTERS AND MAIN SCAVANGE, LEAK CHECK OK.
